# SDR UIEA2019013003059

- Difficulty date: January 29, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 89,747 hours, 16,955 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100780101
- Part serial: 1254
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FUELING STA FUEL SELECT INDICATOR BACK LIGHT INOP. R&R FUELING & RIGHT & FUEL TANK LOAD SELECT INDICATOR IAW AMM 28-41-06. INDICATION TESTS GOOD.
